| Catalog Number |
IAB-S730C |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "iabc unable to inflate after insertion.Device removed and noted a hole in the balloon.A second balloon wasinserted via same access, right femoral approach.".No patient injury or consequence reported.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint for "iabc unable to inflate after insertion" is not able to be confirmed.The product was not returned for in vestigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.